LATEST NEWS

International Journal of Modern Computation, Information and Communication Technology

ISSN 2581-5954

September 2018, Vol. 1, Issue 4, p. 88-92.​​

Characterization of Numbers using Methods of Staircase and Modified Detachment of Coefficients    
N. B. Okelo*
School of Mathematics and Actuarial Science, Jaramogi Oginga Odinga University of Science and Technology,P. O. Box 210-40601, Bondo-Kenya.
*Corresponding author’s e-mail:
bnyaare@yahoo.com     

Abstract

The present work deals with theory of numbers in which detached coefficients method and staircase method were employed. The two methods were computed with their algorithms and illustrative example to ascertain the results for square of numbers and cubic of integer’s numbers.

Keywords: Numbers; Algorithms; Modified Detached Coefficients Method; Staircase Method.

References

  1. ​Andr´e W. Number theory, an approach through history from Hammurapito Legendre. Boston, Inc., Cambridge, Mass; 1984. 
  2. Erdos P. Proof of an arithmetic progression of positive odd numbers. 1950.  http;//www.history of number theory.com; 1950.
  3. Hardy GH. On the Expression of a Number as the Sum of Two Squares. Quart J Math 1938;46:263-83.
  4. Okelo NB, Agure JO, Ambogo DO. Norms of elementary operators and characterization of Norm-Attainable operators. Int J Math Anal 2010;4:1197-204.
  5. Vijayabalaji S, Shyamsundar G.  Interval-valued intuitionistic fuzzy transition matrices. Int J Mod Sci Technol 2016;1(2):47-51.
  6. Judith JO,  Okelo NB, Roy K, Onyango T. Numerical Solutions of Mathematical Model on Effects of Biological Control on Cereal Aphid Population Dynamics. Int J Mod Sci Technol, 2016;1(4):138-43​​.
  7. Judith J O,  Okelo NB, Roy K, Onyango T. Construction and Qualitative Analysis of Mathematical Model for Biological Control on Cereal Aphid Population Dynamics, Int J Mod Sci Technol 2016;1(5):150-58​​.
  8. Vijayabalaji S, Sathiyaseelan N. Interval-Valued Product Fuzzy Soft Matrices and its Application in Decision Making. Int J Mod Sci Technol 2016;1(7):159-63​​.
  9. Chinnadurai V, Bharathivelan K. Cubic Ideals in Near Subtraction Semigroups, Int J Mod Sci Technol 2016;1(8):276-82​​.
  10. Okello B, Okelo NB, Ongati O. Characterization of Norm Inequalities for Elementary Operators. Int J Mod Sci Technol 2017;2(3):81-4.
  11. A. M. Wafula, N. B. Okelo, O. Ongati, Norms of Normally Represented Elementary Operators. Int J Mod Sci Technol 2018;3(1):10-16.